# SDR AALA200802626

- Difficulty date: September 30, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N570AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49352
- Aircraft time: 69,155 hours, 30,709 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5936663U503
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LEFT FLOOR TIE DOWN TRACK IN AFT CARGO.  AREA OF DISCREPANCY WAS 8 FEET BY 4 INCHES.  REPLACED LEFT TIE DOWN TRACK IN ACCORDANCE WITH SRM 51-10-1.
